# SDR 2015FA0000151

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N816SA
- Make and model: Pilats PC1247
- Aircraft serial: 1499
- Aircraft time: 864 hours, 871 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Part number: 065001950100
- Part serial: KTA28101899
- Condition: Faulty
- Location: Rudder
- Part time: 864 hours, 871 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AN EMERGENCY WAS DECLARED  FOR A RUDDER TRIM SYSTEM MALFUNCTION.
